Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have a burning sensation in leg and penis since 6 months. Also little bit anxiety mood. And sometimes my legs became weak. When doctor gave me nervz b capsule for 10 days. I got too much relieved. But after discontinued of nervz b. Again I'm suffering from that problem. Please give me some advice.

3 Doctors Answered
u can't take this tab for longer duration. better take an alternative option which is safe and effective. try homoeopathic medicine.
1 person found this helpful
These are anxiety symptoms but you have to investigate for any organic cause for penile burning sensatation. You should also consult dermatologist because your sexual history not explained by you.
Continue medication.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.